# SDR VJ9800146

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOP IN FORWARD CABIN.  REPLACED BATTERY PACK AND CHARGER.
